# SDR 5APR577Y23

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N794AF
- Make and model: Pilats PC1247
- Aircraft serial: 794
- Aircraft time: 2,061 hours, 1,989 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,061 hours, 1,989 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Cracked
- Location: Brake Assy
- Part time: 2,061 hours, 1,989 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSP THE RT BRAKE OTBD DISC WAS DISCOVERED TO BE CRACKED.  REMOVED AND REPLACED BRAKE ASSEMBLY IAW MFG MX INSTRUCTIONS.
